# SDR IPXA12574532

- Difficulty date: July 1, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 27,330 hours, 18,862 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 294-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FLIGHT COMPT UPPER LEVEL FLOOR STRUCTURE CREW ENTRY DOOR LOWER DOOR SILL INBD CREASE BEAM ANGLE FROM STA 294 TO 324 IS CORRODED OVER 100 PERCENT.  FABRICATED NEW CREASE BEAM ANGLE IAW GMM 09-10 AND SAMPLE, INSTALLED IAW SRM 51-40-02.
